# SDR VNAA9902006

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: DOLN511F07SND01
- Condition: Dirty
- Location: Rt Prop Gov
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND PROPELLER OVERSPEED TEST FAILED TO FUNCTION WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CLEANED THE OVERSPEED GOVERNOR CANNON PLUG.  OPERATIONAL CHECKS WERE COMPLETED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-04.
